Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?
Anxiety Forums & Chat Rooms

Zoloft headache for 8 weeks

0 Members and 1 Guest are viewing this topic.

Offline aquamarina35

  • 1
  • 0
  • Gender: Female
  • Personal text
Zoloft headache for 8 weeks
« on: May 14, 2014, 09:56:27 PM »
I have been taking 50mg of Zoloft for about 8 weeks. When I first started I had a few side effects: loss of appetite, insomnia, and headache. Except for the headache, the other side effects have gone away. I get a headache about 4 times a week, sometimes lasting all day. It feels like a dull pressure around my eyes and traveling to the back of my head. Sometimes Advil will relieve the pain but after it wears off, the pain returns. I've debated talking to my doctor because I keep thinking if I can just hold out for a few more days or another week maybe the headaches will go away.

Should I keep waiting to see if the headaches go away or is Zoloft just not for me?
Bookmark and Share



Online insights

  • *****
  • 3903
  • Country: au
  • 90
  • Gender: Male
  • Mood: Curious
    Curious
Re: Zoloft headache for 8 weeks
« Reply #1 on: May 15, 2014, 12:05:44 AM »
Should I keep waiting to see if the headaches go away or is Zoloft just not for me?

It may not be, but you need to refer this to your doctor. Serotonin is utilized not only in the brain and one of its many functions is to regulate blood vessel tone, i.e. contraction and dilation. In your case Zoloft may be causing constriction of the cranial arteries.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.